# SDR SCNA20251125452

- Difficulty date: November 24, 2025
- Submitted: November 25, 2025
- Operation: Air carrier
- Aircraft: N7933A
- Make and model: Boeing 737-86N
- Aircraft serial: 33677
- Aircraft time: 60,150 hours, 23,544 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Condition: Faulted
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB,  WHILE CONDUCTING THE AFTER T/O CHECKLIST, THE MAIN PANEL RED NOSE GEAR LIGHT ILLUMINATED, ALL OTHER LIGHTS EXTINGUSHED. DECLARED AN EMERGENCY. THE OVERHEAD GREEN NOSEGEAR LIGHT REMAINED ILLUMINATED. RAN QRH, LOWERED THE GEAR- ALL GREEN LIGHTS ILLUMINATED AND RED LIGHT EXTINGUSHIED ON THE GROUND, AFTER LANDING, THE PSEU ILLUMINATED. THEN IT INTERMITENTY TURNED OFF AND ON THE OVERHEAD GREEN NOSEGEAR LIGHT THEN TURNED OFF AND ON A COUPLE OF TIMES THEN EXTINGUSHED AND REMAINED OFF.  R & R S845 AND S853 REF AMM 32-61-51 ADJUSTED GAP CLEARENCES. PSEU BITE GOOD. NO FAULTS EXIST REF AMM 32-09-10. OK FOR SERVICE
